# SDR QXEA9600225

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329PH
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011389500
- Condition: Inop
- Location: Nr 2 Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - RIGHT PACK OVERHEAT CAS MESSAGE.  A HOT PACK SMELL WAS ASSOCIATED WITH CAS MESSAGE.  GROUND COOLING FAN REPLACED AND SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
